# SDR REXA2012110401447

- Difficulty date: October 7, 2012
- Submitted: November 5, 2012
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 11,705 hours, 8,325 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOORBEAM LBL 9 CORRODED AT FS 280.  REPAIRED IAW BOMBARDIER REO 690-53-21-397.
